Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have staph infection, fungus, rosacea, pressure in vagina. On monistate. What is wrong?

I have been on 3 rounds of antibiotics in the last three months and more than likely has yeast. Each round was for something different,staph infection in a tie that had fungus, roascea flare up and severe bronchitis and sinus infection.

While I have no vaginal it hingi have pressure nada feeling like something is sticking me in my vagina. I decided to use a 1/2 dose of Monistate last night. It burned. Late this afternoon I had a thick greenish vaginal discharge. Is thisnormal and should I use again
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Good evening dear.
You have been on various medication already.
I would advice you to go for vaginal swab and have culture and sensitivity done so that we know which micro organisms are present and what drugs they are sensitive to.
If you have sexual partner its important to treat him as well, because if we don't you will keep getting repeat infections.
Greenish vaginal discharge is not normal.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor